# SDR ASOA201100018

- Difficulty date: January 4, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002C10
- Aircraft serial: 7210
- Aircraft time: 31,174 hours, 27,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUTOUT FLOOR SUPPORT SILL IS CORRODED.  REPLACED CARGO DOOR SILL PLATE IAW REO 601R-53-61-1574 & REO 601R-53-61-1574.
